# SDR AALA20030417

- Difficulty date: April 5, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT WING EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LEFT WING EXTERNAL EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
